# SDR USAA040828

- Difficulty date: October 13, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 6549914535
- Condition: Defective
- Location: Pressure Blkhd
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER T FITTING, NO EDGE DISTANCE.  NO EDGE DISTANCE FOR FASTENERS, FWD SIDE AFT PRESSURE BULKHEAD AT S10L.  DEFECTIVE PART REPLACED WITH IDENT PART IAW MFG DWG 65-49914, DASH NR 535, EA 79074.
